| Model Number |
K10001141 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that they had to run the pump using the foot pedal to adjust the flow rate during inspection for use involving an olympus flushing pump.There was no patient involvement.
Additional Manufacturer Narrative
The final investigation has been completed.As the device was not returned to olympus for inspection, the failure reported by the customer could not be confirmed.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post market surveillance activities.